New Mexico, 2015

Blizzard and Heavy Snow in New Mexico, December 11 to 13, 2015

December 11 to 13, 2015 · NWS ABQ · 13 events in 13 counties and zones

The first winter storm to impact New Mexico since the widespread mid November event delivered a hard blow to the state. A relatively moisture starved, disorganized, and slow-moving upper level storm system over the Great Basin chugged eastward across Arizona on the 11th then bombed out over New Mexico on the 12th and 13th.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

The first winter storm to impact New Mexico since the widespread mid November event delivered a hard blow to the state. A relatively moisture starved, disorganized, and slow-moving upper level storm system over the Great Basin chugged eastward across Arizona on the 11th then bombed out over New Mexico on the 12th and 13th. Strong dynamics and a tap of subtropical moisture gathered with cold air moving into the state to produce widespread heavy snowfall. Hazardous travel conditions were reported across much of the area as snowfall persisted for several hours from the 12th through the 13th. This was a top-25 two day snowfall event at the Albuquerque Sunport where 5.4 inches of snow fell. As low pressure intensified over northeastern New Mexico early on the 13th, blizzard conditions were reported across Union County. Whiteout conditions developed at Clayton for nearly 6 hours straight. Snow drifts reached 2 feet and numerous roads were closed across the county.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Dec 11, 11:01 AM MST, 59 minutes earlier.

Area forecast discussion, Dec 11, 11:01 AM MST, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1101 AM MST FRI DEC 11 2015

.AVIATION...
18Z TAF CYCLE
ABUNDANT CLOUD COVER WILL PERSIST THE NEXT 24 HOURS AS A
DEVELOPING LOW PRESSURE SYSTEM MOVES OVER N NM FROM THE NW.
CEILINGS WILL GRADUALLY LOWER TODAY...THEN SIGNIFICANTLY LOWER
TONIGHT AS PRECIPITATION MOVES OVER WESTERN THEN CENTRAL AREAS WITH
MVFR AND IFR CONDITIONS. THE SNOW LEVEL SHOULD DROP TO AROUND 6000
FT W OF THE CENTRAL MT CHAIN BY LATE TONIGHT...THEN DROP FURTHER
SATURDAY AS A PACIFIC COLD FRONT CROSSES FROM THE WEST. SW WINDS
WILL BECOME GUSTY TODAY AND ESPECIALLY SATURDAY...BUT LOWER
ELEVATION WINDS SHOULD DECOUPLE FROM THE STRONGER FLOW ALOFT TO AN
EXTENT TONIGHT.

44

&&

.PREV DISCUSSION...347 AM MST FRI DEC 11 2015...
.SYNOPSIS...
ONE MORE DAY OF UNUSUALLY WARM TEMPERATURES AND THEN PAY BACK WILL
BEGIN IN EARNEST ON SATURDAY. A DEEP PACIFIC TROUGH WILL USHER IN
MUCH COOLER AIR AND RAIN/SNOW CHANCES TONIGHT THROUGH SUNDAY
MORNING. ACCUMULATING SNOW IS EXPECTED FAVORING THE HIGHER TERRAIN
NEAR THE COLORADO BORDER WITH SECONDARY IMPACTS TO THE WESTERN
HIGHLANDS. STRONG TO VERY STRONG WIND WILL AFFECT THE MOUNTAIN
AREAS ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY. ANOTHER QUICK
HITTING PACIFIC STORM SYSTEM WILL SPREAD EVEN COOLER AIR INTO THE
AREA MONDAY/TUESDAY. SNOW ACCUMULATION CHANCES WILL INCREASE ONCE
AGAIN.

&&

.DISCUSSION...
AFTER REVIEWING CURRENT AND FORECASTED DATA...DECIDED TO ADD THE
SANDIA MTNS TO THE WIND HIGHLIGHTS. AREAS TO THE LEE OF THE
SANDIAS ARE CURRENTLY EXPERIENCING MODERATE MOUNTAIN WAVE GUSTS.
OTHERWISE THE WIND HIGHLIGHTS LOOK SOLID.

VERY LITTLE OVERALL CHANGE TO THE SNOWFALL GRIDS SO DECIDED THERE
WAS ENOUGH CONFIDENCE TO ISSUE WINTER WEATHER ADVISORIES FOR THE
WESTERN/NORTHERN HIGHLANDS. WENT WITH THREE SEGMENTS TO DESCRIBE
THE DIFFERENT START/END TIMES. DID GET 8 TO 10 INCHES SNOW AMOUNTS
COME OUT FOR THE HIGHER TERRAIN OF ZONE 510 AND 513 BUT THINKING
MAINLY AN ADVISORY EVENT OVERALL. WILL ALSO NEED TO WATCH THE NC
MTNS...NORTHEAST HIGHLANDS AND CONTINENTAL DIVIDE AREA FOR A
FLASH FREEZE EVENT SATURDAY NIGHT. ONE INCH OF SLUSH ON THE
ROADWAYS COULD FREEZE PRETTY HARD BY SUNDAY MORNING. THE SLUSH
WOULD HAVE BEEN CREATED SATURDAY AFTERNOON ACROSS THOSE AREAS BY
THE COMBO OF VERY COOL AIR ALOFT AND ANTECEDENT WARM GROUND/ROAD
TEMPS. ALSO CONTINUED THE THUNDER MENTION FOR SATURDAY AFTERNOON
WHICH MEANS SOME LOCALIZED POTENTIAL OF FAST SNOWFALL RATES THUS
SLUSH CREATION. ZONE 526 HAS SOME POTENTIAL FOR SNOW ADVISORY
AMOUNTS AND EVEN SOME FLASH FREEZING SATURDAY NIGHT SO THAT ZONE
IS WORTH WATCHING.

STILL SOME UNCERTAINTIES TO THE IMPACT OF THE FRONTAL CONVERGENCE
ZONE WITH THE CLOSED UPPER LOW ACROSS THE NE HIGHLANDS/PLAINS
LATE SATURDAY NIGHT INTO SUNDAY. THE ECMWF/GEM REMAIN MORE BULLISH
FOR LINGERING SNOW ACROSS THE NE VERSUS THE GFS/NAM. KEPT SOME
POPS IN THE GRIDS TO ACCOUNT FOR THE MODEL DISAGREEMENT BUT HAVE
VERY LITTLE IN THE WAY OF SNOW ACCUMULATION THEN. IF THE ECMWF/GEM
WIN OUT...MAY NEED TO EXTEND THE ADVISORIES. THE FRONTAL PUSH
ACROSS JOHNSON MESA AND THE NE PLAINS ALSO ADDS SOME ANGST. WILL
NEED TO WATCH THOSE TRENDS CLOSELY FOR MAX/MIN TEMP FORECASTING.
ADDED A LITTLE EXTRA QPF/SNOW TO ACCOUNT FOR THIS FRONT.

BRIEF BREAK IS EXPECTED LATER SUNDAY INTO MONDAY MORNING BEFORE
ANOTHER PACIFIC WAVE/STRONG JET AFFECTS THE AREA. THE MODELS
REMAIN CONSISTENT WITH AN INITIAL WELL PUT TOGETHER JET STREAK
BAND OF SNOW ACROSS WESTERN/NORTHERN AREAS MONDAY AFTERNOON BUT
THEN BREAK UP THE BAND DURING THE OVERNIGHT HOURS AS THE JET
DYNAMICS WEAKEN. RESIDUAL INSTABILITY/OROGRAPHIC SNOW SHOWERS
SHOULD CONTINUE ON TUESDAY/TUESDAY NIGHT AS THE MAIN UPPER WAVE
TRACKS OVER THE SOUTHERN ROCKIES. THIS WILL BE A COOLER SYSTEM
WITH MORE COOLING IMPACT TO SURFACE TEMPS. THE GFS/GEM/ECMWF
APPEAR TO BE PRETTY SIMILAR ALTHOUGH THE GEM IS MOST PROGRESSIVE
WITH THE SYSTEM.

THE ECMWF APPEARS TO BE MORE OF AN OUTLIER FOR THE LATTER HALF OF
NEXT WEEK. THE MODEL SHOWS A THIRD SYSTEM DIVING SOUTHWARD INTO
THE AREA ON THURSDAY AND PROVIDING PRECIPITATION. THE GFS IS MUCH
LESS BULLISH AND SEEMS TO MIMIC THE GEM.

50

&&

.FIRE WEATHER...
VERY STRONG WINDS WILL BE THE MAIN WEATHER IMPACT TODAY...WITH THE
CENTRAL MTN CHAIN LIKELY THE MOST IMPACTED AS WIND SPEEDS RANGE
FROM 30 TO NEARLY 45 MPH...GUSTING AT TIMES FROM 50 TO PERHAPS A
BIT ABOVE 60 MPH. FARTHER EAST INTO THE PLAINS...PARTICULARLY
NORTH OF INTERSTATE 40...20 FT WIND SPEEDS WILL REACH 20 TO MORE
LOCALLY NEARLY 30 MPH. GUSTS BETWEEN 30 AND NEARLY 40 MPH WILL NOT
BE OUT OF THE QUESTION. MINIMUM RH WILL DROP TO NEAR OR JUST BELOW
15 PERCENT ACROSS MUCH OF THE PLAINS. THE LOWEST HUMIDITIES STILL
LOOK TO BE FROM NEAR RATON AND LAS VEGAS EAST TO THE STATE LINE.
IN A GOOD PORTION OF THIS AREA WE STILL EXPECT ABOUT 3 TO 5 HOURS
OF CRITICAL OR NEAR CRITICAL FIRE WEATHER CONDITIONS THIS AFTN...BUT
MINIMUM RH VALUES WILL BE MARGINAL...CLOUD COVER SHOULD REMAIN
PRETTY WIDESPREAD THROUGH THIS PERIOD AND HAINES INDICES STILL SHOW
A DOWNWARD TREND FROM NEAR 5 THIS MORN TO THE 2 TO 3 RANGE THIS
AFTN WITH A SMALL AREA OF 4 VICINITY OF QUAY COUNTY. SO WE DECIDED
TO STILL REFRAIN FROM A RED FLAG WARNING ISSUANCE AT THIS TIME.
STILL THOUGH...FIRE WEATHER CONDITIONS WILL BE ELEVATED FOR THIS
AREA. TEMPS WILL REMAIN WELL ABOVE NORMAL AREAWIDE...THOUGH SOME
COOLING SHOULD BE THE RULE ACROSS WEST HALF OF THE STATE.

AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT ARE STILL ON TRACK
TO CROSS THE STATE TONIGHT AND SAT. AN INCH OR TWO...LOCALLY 3...OF
SNOW WILL BE POSSIBLE AT MANY WESTERN AND NORTHEAST NM LOCALES...
ESPECIALLY ABOVE ROUGHLY 6000 FEET. THE NORTHERN MTNS AND POSSIBLY
THE RATON RIDGE AND JOHNSON MESA VICINITIES SHOULD SEE A FEW MORE
INCHES THAN THAT. PRECIP WILL BEGIN LATER TONIGHT ACROSS NW AND W
CENTRAL NM...SPREADING SOUTH AND EAST SAT. STRONG WINDS MAY ALSO
ACCOMPANY THE PACIFIC FRONT...CREATING BLOWING SNOW CONDITIONS IN
SOME AREAS. TEMPS WILL TREND 13 TO JUST OVER TO 20 DEGREES BELOW
MAX READINGS TODAY. BACK DOOR COLD FRONT SAT NIGHT IN THE NORTHEAST
MAY ADD JUST ENOUGH ADDITIONAL LIFT TO BRING THAT ADDITIONAL SNOW
AND STRONG WINDS ACROSS THE AFOREMENTIONED FAR NE NM LOCALES.
AS THE SYSTEM PULLS OUT ON SUNDAY...WHAT PRECIP THAT MAY LINGER IN
THE MORN ACROSS THE EAST WILL COME TO AN END...BUT TEMPS WILL
REMAIN BELOW NORMAL AT MOST LOCATIONS.

ANOTHER UPPER LEVEL TROUGH WILL ARRIVE MON. THE NW THIRD TO POSS
HALF OF THE FCST AREA SHOULD SEE ANOTHER ROUND OF RAIN AND SNOW...
PERHAPS A FEW INCHES OF SNOW ACCUMULATION FOR THE NW AND N CENTRAL
HIGH TERRAIN. WINDS TO LIKELY INCREASE AGAIN...PERHAPS IN SOME CASES
APPROACHING TODAYS LVLS. THIS SYSTEM WILL BRING IN EVEN CHILLIER WX
AS THE ASSOCIATED COLD FRONT SURGES ACROSS THE AREA MON NIGHT. TUE
HIGHS WILL BE WELL BELOW NORMAL WITH LITTLE OR NO WARMING WED.

WITH THE INCREASED WINDS VENTILATION WILL IMPROVE TODAY FOR MAJORITY
OF THE AREA...THOUGH THE CENTRAL VALLEYS AND PORTIONS OF THE E
CENTRAL PLAINS WILL SEE NO TO ONLY MODEST IMPROVEMENT. VENTILATION
SAT WILL BE VERY GOOD TO EXCELLENT NEARLY AREAWIDE AS MIXING HEIGHTS
IMPROVE. RATES WILL TREND DOWN ON SUNDAY...BUT BACK UP MOST LOCALES
MON WHEN MOST WESTERN AND CENTRAL AREAS WILL SEE GOOD OR BETTER RATES.
GOOD OR BETTER VENT RATES EXPECTED TUE EXCEPT FOR AREAS NEAR CO AND
PERHAPS AZ BORDER. VENT RATES WILL TREND SHARPLY BACK DOWN WED AND
THU.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM MST
SATURDAY FOR THE FOLLOWING ZONES... NMZ506-508.

WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES... NMZ502-505-506-508-521-528-529.

HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES... NMZ512>515-527.

WINTER WEATHER ADVISORY FROM 5 AM SATURDAY TO 5 AM MST SUNDAY FOR
THE FOLLOWING ZONES... NMZ515-527.

WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM MST SUNDAY
FOR THE FOLLOWING ZONES... NMZ503-504-510>514-516.

HIGH WIND WARNING UNTIL 9 AM MST SATURDAY FOR THE FOLLOWING ZONES...
 NMZ526.

&&
Hazardous weather outlook, Dec 11, 6:03 AM MST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 AM MST FRI DEC 11 2015

NMZ501>540-121300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
603 AM MST FRI DEC 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNING AND WIND ADVISORIES ISSUED FOR PORTIONS OF THE
FORECAST AREA TODAY INTO TONIGHT. THE CENTRAL MOUNTAINS AND
ADJACENT EAST SLOPES WILL BE MOST AFFECTED. THE HIGHER TERRAIN OF
THE WESTERN HIGHLANDS WILL ALSO SEE STRONG WIND FLOWS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER WEATHER ADVISORIES HAVE BEEN ISSUED FOR THE WESTERN AND
NORTHERN HIGHLANDS FROM TONIGHT THROUGH SUNDAY MORNING. SNOW AND
BLOWING SNOW IS THE MAIN THREAT. A FLASH FREEZE EVENT IS ALSO
POSSIBLE LATER SATURDAY INTO SATURDAY NIGHT DUE TO SIGNIFICANTLY
COOLER TEMPERATURES AND RESIDUAL SNOWFALL/WET/SLUSHY ROADWAYS.
ANOTHER SYSTEM WILL IMPACT THE AREA MONDAY AFTERNOON THROUGH
TUESDAY. MODEST SNOW ACCUMULATIONS ARE ANTICIPATED AT THIS TIME.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

50

Event by event

11 heavy snow, 2 blizzard. Local standard time, as filed.

Heavy Snow, Northern Sangre de Cristo Mountains Above 9500 Feet/Red River

When
December 11, 12:00 PM MST to December 13, 12:00 PM MST
Where
Northern Sangre de Cristo Mountains Above 9500 Feet/Red River forecast zone
Reported by
Public

Public, SNOTEL, and ski sites reported between 4 and 13 inches of snow with blowing snow. Difficult travel was reported across the entire area, especially mountain passes.

Heavy Snow, Southern Sangre de Cristo Mountains Above 9500 Feet

When
December 11, 12:00 PM MST to December 13, 12:00 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Public

Public, SNOTEL, and ski sites reported between 5 and 12 inches of snow with blowing snow. Difficult travel was reported across the entire area, especially mountain passes.

Heavy Snow, West Slopes of the Sangre de Cristo Mountains

When
December 11, 6:00 PM MST to December 13, 9:00 AM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Public

Public, SNOTEL, and ski sites reported between 3 and 9 inches of snow with blowing snow. Difficult travel was reported across the entire area, especially mountain passes.

Heavy Snow, East Slopes of the Sangre de Cristo Mountains

When
December 11, 6:00 PM MST to December 13, 9:00 AM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Public

Public, SNOTEL, and ski sites reported between 4 and 8 inches of snow with blowing snow. Difficult travel was reported across the entire area, especially mountain passes.

Blizzard, Union County

When
December 12, 10:00 AM MST to December 13, 6:00 PM MST
Where
Union County forecast zone
Reported by
ASOS

Trained spotters, COOP observers, highway department, and the public reported around 8 to 10 inches of snowfall around Union County, with drifts as high as 3 feet in whiteout conditions. The Clayton ASOS reported one-quarter mile visibility between 8am and 3pm with winds as high as 50 mph. U.S. Highway 64/84 and U.S. Highway 54 were closed for several hours. The webcam at Clayton showed near zero visibility.

Blizzard, Raton Ridge/Johnson Mesa

When
December 12, 10:00 AM MST to December 13, 6:00 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
COOP Observer

Trained spotters, COOP observers, highway department, and the public reported around 4 to 10 inches of snowfall around northeast Colfax County near the Colorado border. Drifts as high as 2 to 3 feet covered roadways with whiteout conditions. Highway 64/84 was closed for several hours.

Heavy Snow, Far Northeast Highlands

When
December 12, 10:00 AM MST to December 13, 4:00 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Trained Spotter

Four to 5 inches of snow with blowing snow and some drifting were reported from Raton south to Wagon Mound. Difficult driving conditions impacted Interstate 25. The Raton airport reported a peak wind of 60 mph with this event.

Heavy Snow, Northeast Highlands

When
December 12, 10:00 AM MST to December 13, 2:00 PM MST
Where
Northeast Highlands forecast zone
Reported by
Trained Spotter

Three to 7 inches of snow and blowing snow were reported from Las Vegas to Ribera. Difficult driving conditions impacted Interstate 25.

Heavy Snow, Harding County

When
December 12, 10:00 AM MST to December 13, 3:00 PM MST
Where
Harding County forecast zone
Reported by
COOP Observer

Two to four inches of snow with blowing snow, drifts, and very low visibilities were reported from Roy to Bueyeros. Difficult driving conditions impacted nearly every roadway across Harding County.

Heavy Snow, Eastern San Miguel County

When
December 12, 2:00 PM MST to December 13, 12:00 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
COOP Observer

Up to 10 inches of snow with blowing snow, drifts, and very low visibilities were reported around Bell Ranch. Difficult driving conditions impacted nearly every roadway across eastern San Miguel County.

Heavy Snow, Guadalupe County

When
December 12, 2:00 PM MST to December 13, 11:00 AM MST
Where
Guadalupe County forecast zone
Reported by
COOP Observer

Countywide snowfall ranged from about 8 to 10 inches of snow with the heaviest amounts falling on the caprock north of Interstate 40 from Dilia eastward. Difficult driving conditions impacted nearly every roadway across the county.

Heavy Snow, Albuquerque Metro Area

When
December 12, 6:00 PM MST to December 13, 9:00 AM MST
Where
Albuquerque Metro Area forecast zone
Reported by
CoCoRaHS

Numerous sources from across the Albuquerque Metro area reported between 2 and 7 inches with the heaviest amounts falling east of the Interstate 25 corridor. Travel conditions were difficult mainly above 5,500 feet. The 5.4 inches reported at the Sunport was a top-25 two day snowfall event.

Heavy Snow, Santa Fe Metro Area

When
December 12, 6:00 PM MST to December 13, 9:00 AM MST
Where
Santa Fe Metro Area forecast zone
Reported by
CoCoRaHS

Numerous sources from across Santa Fe south to Eldorado and Lamy reported between 3 and 9 inches. Travel conditions were difficult across the entire area.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2015Every state in 2015This day in weather historyWarnings in New Mexico, December 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 604542, 604543, 604541, 604544, 604529, 604530, 604532, 604533, 604534, 604535, 604537, 604547, 604548.